Yesterday I started running a high fever (i suspect i caught my son's Roseola because i didnt have it as a child). As usual, my hear rate was through the roof from the moment my temp started rising and even higher for hours after i took fever reducers while my temp was going down. I can handle the tachy because at least its relatively regular but since i woke up this morning (with a mild temperature) the pvc's have been constant (missed beat every few beats).I have no other symptoms other than the regular flu related stuff. The arrhythmia really scares me even though i've gone through all the tests. I worry the fever will go up again and my heart will become overburdened with tachy and pvc's. Has anyone else experienced a strong increase in pvc's/palpitation when sick? Is this normal or should i worry?
It is fairly common to get more ectopic activity when we are sick. The medicine you are taking could have caffeine in it. You could be a bit dehydrated. Maybe not eating well. I would try to drink lots of water and get as much rest as you can. Your heart can handle all the pvcs if it has been evaluated to be otherwise healthy so try to not stress. The stress about it could be bringing more on. I hope you feel better soon. Take care.
It's normal for your heart rate to be raised somewhat when you have a fever. PVCs also usually increase when you are sick. But your heart should not be beating extremely fast..in one study done the heart rate was raised by 8 beats per minute for every degree of fever. It has to do with trying to increase oxygen and trying to cool your body off.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.